# SDR 95ZZZX3248

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM565A
- System (JASC): 7323 · Turbine Governor
- Part: Drive Pin
- Part number: 3535196
- Condition: Mismanufactured
- Location: Hmu
- Component: Woodward, 8061526
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATI0N OF 2 FIELD REJECTS (DUE TO OVERSPEED GOV FAULT INDICATIONS).  MFG FND CARBIDE WEAR PAD OF GOV DRIVE PIN ASSY IMPROPERLY POSITIONED WHEN BRAZED IN PLACE.  INVESTIGATION FOCUSED UPON 1 MFG LOT.  THESE CONDITIONS RESULT IN WEAR WHICH CAUSES A SHIFT IN OVERSPEED GOV SET POINT (IN REDUCED SPEED DIRECTION).  THIS IS NOT BELIEVED TO BE A SAFETY CONCERN BECAUSE OF FAULT INDICATING LOGIC WHICH WILL PRECEDE ANY OPERATING PROBLEMS.  WOODWARD & GEAE ARE COORDINATING ADVISABILITY OF SB TO INFORM FIELD OF CONDITION & RECOMMEND CHECK/REPLACE INTERVAL IN ORDER TO PREVENT POSSIBLE UNSCHEDULED REMOVAL.  AFFECTED S/NS:  WYG 79269-79270, WYG 79272-79290, WYG 79374-79382, WYG 79436-79443, WYG 79445, WYG 84161-84162.
